# SDR ASAA1159357

- Difficulty date: February 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 22,770 hours, 7,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE CORRODED BS 1016 RBL 31.  REMOVED AND REPLACED SUPPORT IAW B737 800 SRM 51 40 02.
